Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Wedderburn principal theorem for Jordan algebras


Author: A. J. Penico
Journal: Trans. Amer. Math. Soc. 70 (1951), 404-420
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1951-0041120-7
MathSciNet review: 0041120
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloquium Publications, vol. 24, New York, 1939. MR 0123587 (23:A912)
  • [2] -, On Jordan algebras of linear transformations, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 524-555. MR 0016759 (8:63c)
  • [3] -, The Wedderburn principal theorem for Jordan algebras, Ann. of Math. vol. 48 (1947) pp. 1-7. MR 0019601 (8:435b)
  • [4] -, A structure theory for Jordan algebras, Ann. of Math. vol. 48 (1947) pp. 546-6567. MR 0021546 (9:77f)
  • [5] F. D. Jacobson and N. Jacobson, Classification and representation of semi-simple Jordan algebras, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 141-169. MR 0029367 (10:588a)
  • [6] R. D. Schafer, The exceptional simple Jordan algebras, Amer. J. Math. vol. 70 (1948) pp. 82-94. MR 0023816 (9:408e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0041120-7
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society